The Annals of Statistics

Necessary and Sufficient Conditions for Asymptotic Joint Normality of a Statistic and Its Subsample Values

J. A. Hartigan

Full-text: Open access

Article information

Source
Ann. Statist. Volume 3, Number 3 (1975), 573-580.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343123

Digital Object Identifier
doi:10.1214/aos/1176343123

Mathematical Reviews number (MathSciNet)
MR391346

Zentralblatt MATH identifier
0303.62015

JSTOR
links.jstor.org

Citation

Hartigan, J. A. Necessary and Sufficient Conditions for Asymptotic Joint Normality of a Statistic and Its Subsample Values. Ann. Statist. 3 (1975), no. 3, 573--580. doi:10.1214/aos/1176343123. https://projecteuclid.org/euclid.aos/1176343123.


Export citation